# SDR KNK2006F00009

- Difficulty date: September 26, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N112AK
- Make and model: Snias AS350B2
- Aircraft serial: 3254
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Manifold
- Part number: 0292208230
- Part serial: 242B
- Condition: Coked
- Location: Labyrinth Area
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE HARD TO ROTATE AT START DUE TO FUEL COKING IN THE INJECTION MANIFOLD LABYRINTH AREA.  (K)
